MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS AMH; ANTI-MÜLLERIAN HORMONE TEST SYSTEM

ROCHE DIAGNOSTICS ELECSYS AMH; ANTI-MÜLLERIAN HORMONE TEST SYSTEM
Catalog Number 07026714190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) inspected the analyzer and did not find any hardware issues.He then performed an instrument check with acceptable results.He did not perform any repairs.The customer performed qc with acceptable results.The analyzer's performance was verified.
 
Event or Problem Description
The initial reporter received questionable elecsys amh (amh) results for two patient samples tested on the cobas e 801 analytical unit with serial number (b)(4).The initial results were reported outside of the laboratory.The reporter was performing a qc investigation for low bias of the amh assay.The reporter used old proficiency material for repeats and it was confirmed that there was a low bias.The reporter then sent out the patient samples to a laboratory that uses a roche elecsys analyzer for a split-sample analysis.Patient 1: the initial result from the analyzer was 6.83 ng/ml.The repeat result from the other laboratory was 11.61 ng/ml.Patient 2: the initial result from the analyzer was 12.1 ng/ml.The repeat result from the other laboratory was 35.3 ng/ml.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The last calibration performed on 14-aug-2022 was within specifications.The qc recovery was within -2sd and within specifications.There is no indication of a performance issue with the reagent.The customer sent out new samples for further comparison testing and found them all to be within their laboratory's acceptable limits.After the instrument's performance was verified, no further issues were reported by the customer.  the investigation determined the issue was resolved.The cause of the event could not be determined. .

Brand Name
ELECSYS AMH
Common Device Name
ANTI-MÜLLERIAN HORMONE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15633181
Report Number1823260-2022-03255
Device Sequence Number17629453
Product Code PQO
UDI-Device Identifier04015630940363
UDI-Public04015630940363
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN150057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number07026714190
Device Lot Number58177701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date10/19/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale